# SDR FDEA201006031784

- Difficulty date: June 3, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- Engine: Pwa PW4158
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: SRZ25008161CW
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO PIT SLANT PANEL 161CW HAS MULTIPLE DENTS AND THE BACK IS CORRODED.   FABRICATED NEW BULK CARGO PIT SLANT PANEL 161 CW IAW DWG SRZ 25-005, REV "H"   AND DWG SRZ 25-011, REV "C".
